Join the 'Stent' group to help and get support from people like you.
We found 76 questions associated with the 'Stent' topic.
Posted 18 Dec 2014 by • 1 answer
I had my heart attack approx. 1 year. ago, I was told to stop taking it after 1 year. Few questions 1. What is other people input as far as how long they took this medicine 2. I am lucky that I don't have any major side effects but after 10 months I developed a anal itch.. weird but it did ...
Posted 3 days ago by • 0 answers
age 64, type ii diabetic, fatty liver. exercise 3-4 times weekly. taking Alieve and aspirin cardio daily and esomeprazole 20mg/day. 1 stent implanted in AUG2015 how to i quit taking this drug
Posted 31 May 2017 by • 0 answers
Posted 13 May 2017 by • 1 answer
I'm struggling with bad anxiety and PTSD. Also had massive heart attack 14 months ago ..had two stents put in. I have been on Seroquel XR for about 9 months at 150mg my doctor has just give me IR for morning 25mg it makes me so down I have to break into quarters. As I'm on Valium and they ...
Posted 8 May 2017 by • 1 answer
Hi. I had a stent placed in my right carotid artery almost two weeks ago. While in the hospital, it was determined that I am "Plavix resistant" and was prescribed Brilinta. I've developed severe throbbing headaches. CT scan showed I had a small hemorrhage in my brain but it has not ...
I had two stents placed 8 months ago. At that time, my doctor said I would have to take Effient for?
Posted 27 Apr 2017 by • 0 answers
... 1 year. As I get close to my one year mark, how do i wean myself off a drug that i have taken every day since my surgery?
Posted 23 Apr 2017 by • 0 answers
Was operated for a kidney stone , had a stent inserted for 6 days and now I have a UTI that won't go away was on micro for 4 days and then the hospital called and said I was on the wrong antibiotics and prescribed Macrobid for 7 days and now my UTI is back, any suggestions on what to do before ...
Posted 27 Mar 2017 by • 2 answers
So my friends mom has been constipated for about a month; you can feel the hardness in her belly. She is on blood thinners and advice because of a Stent she had inserted a while back. Everyday she takes stool softeners, drinks prune juice, drinks miralax, has had sepositories, ect. Basically ...
Posted 6 Feb 2017 by • 2 answers
I was diagnosed with Chronic Pancreatitis in December 2016 after 4 months of pain and tests. At the Mayo Clinic in Phoenix, several stones were removed from my pancreatic duct and a stent was placed. After about 6 days, I was almost pain free, my appetite returned and I began to regain a little of ...
Posted 8 Mar 2017 by • 0 answers
can I reduce to one tablet a day as I have been taking two for 1 year but had further stents around 6 mths back for another artery, normal problems with itchy scalp and dizzy effects from time to time, slight bleeding when blowing nose. I have six mths left to stop. appreciate comments.
Posted 25 Jan 2017 by • 3 answers
I'd been having "chest pains" since June of 2016. After repeated ER visits, a catherization was done to find a blockage of 80%. A stent was placed, but the pains continued. They were quite severe at times. After numerous GI tests, they found my gall bladder was "inflamed and ...
Posted 10 Jan 2017 by • 0 answers
Tingling down left arm & leg. Also some minor tenderness in chest & on face around cheekbones & forehead. I am Type 2 diabetic & have 4 stents in heart. Could these feelings have any connection to Xiidra?
Posted 22 Dec 2016 by • 0 answers
... prescribed my prescription was for only one month.
Posted 16 Dec 2016 by • 2 answers
My husband has three stents in his heart. His recent Echocardiogram was negative. His doctor put him on Imdur because my husband complained about feeling winded easily. Sometimes he has trouble catching his breath. He never had chest pains when he had his first heart attack three years ago and got ...
Posted 14 Nov 2015 by • 4 answers
Am meds: PLAVIX, Coreg cr, ,Clopidogrel, Venlafaxine. Pm meds: Simvastatin, Aspirin, Had a HA blockage in LAD in 2009. Ended up with 6 stents in LAD after a Vaso-vagal event